# SDR DALA2020102603479

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 68,115 hours, 8,852 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Headset
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM THE HEADSET, MULTIPLE HEADSETS WERE TRIED, INTERIOR.  CORRECTIVE ACTION: NO TROUBLE FOUND.  HEADSET AUDIO OPERATIONS NORMAL.
